# SDR SCNA95059

- Difficulty date: April 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N283SC
- Make and model: Boeing 727225
- Aircraft serial: 22559
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR BEAM AND WEB LOCATED AT BS 344, LBL 5 TO RBL 5 WAS FOUND WITH CORROSION.  REPAIR MEMBERS WERE FABRICATED AND INSTALLED IAW B727 SRM 53-10-8.
